Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Bruise and bump after injury. Applied ice. Ears ringing, drowsiness. Cause for concern?

2 days i fell off in my bathroom after slipping on the marble and hit the doorside marble hard on the back of my head. There was a thin line of bruise and little bit of scratch of blood . Got a bump and immediately my mom applied ice on it for 15-20 minutes. Saw a doctor the same day he examined and gave some medicines and a tetanus injection . Today the bump is not there much but i feel constant ringing in my ears and feel drowsiness after lunch. I also noticed sometimes i feel at loss of words while speaking. Am very stressed out. Is it a cause for concern or i need to see a doctor? Please suggest what kind of doc i need to see for this.
Asked On : Mon, 26 Nov 2012
Answers:  1 Views:  69
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Hello.ear ringing and drowsiiness are the featutes of tinitus.sometimes it can be caused by drugs used.i t happens sometimes due to injury of inner ear.consult a ENT surgeon for further treatment.
Answered: Sat, 17 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor